Bayesian Analysis

Comment on article by Hoff

Genevera I. Allen

Full-text: Open access

Article information

Bayesian Anal., Volume 6, Number 2 (2011), 197-201.

First available in Project Euclid: 13 June 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 62H05: Characterization and structure theory
Secondary: 62C10: Bayesian problems; characterization of Bayes procedures 62J10: Analysis of variance and covariance 62P20: Applications to economics [See also 91Bxx]


Allen, Genevera I. Comment on article by Hoff. Bayesian Anal. 6 (2011), no. 2, 197--201. doi:10.1214/11-BA606A.

Export citation


  • Allen, G. and Tibshirani, R. (2010). "Transposable regularized covariance models with an applicaiton to missing data imputation. [Supplemental Materials]"." Annals of Applied Statistics, 4(2): 764–790.
  • Allen, G. I. and Tibshirani, R. (2010). "Transposable regularized covariance models with an applicaiton to missing data imputation." Annals of Applied Statistics, 4(2): 764–790.
  • Dempster, A. P. (1972). "Covariance Selection." Biometrics, 28(1): 157–175.
  • Dutilleul, P. (1999). "The MLE" algorithm for the matrix normal distribution. Journal of Statistical Computation and Simulation, 64: 105–123.
  • Friedman, J., Hastie, T., and Tibshirani, R. (2007). "Sparse inverse covariance estimation with the lasso." Biostatistics, 9(3): 432–441.
  • Meinshausen, N. and Buhlmann, P. (2006). "High-dimensional graphs and variable selection with the Lasso."" Annals of Statistics, 34(3): 1436–1462.
  • Rothman, A. J., Bickel, P. J., Levina, E., and Zhu, J. (2008). "Sparse permutation invariant covariance estimation." Electronic Jorunal of Statistics, 2: 494–515.
  • Tseng, P. (2001). "Convergence of a block coordinate descent method for nondifferentiable minimization." Journal of Optimization Theory and Applications, 109(3): 475–494.
  • Tucker, L. R. (1964). "The extension of factor analysis to three-dimensional matrices." In Gulliksen, H. and Frederiksen, N. (eds.), Contributions to Mathematical Psychology., 110–127. New York: Holt, Rinehart and Winston.
  • –- (1966). "Some mathematical notes on three-mode factor analysis." Psychometrika, 31(3): 279–311.
  • Yuan, M. and Lin, Y. (2007). "Model selection and estimation in the Gaussian" graphical model. Biometrika, 94(1): 19–35.

See also

  • Related item: Peter D. Hoff. Separable covariance arrays via the Tucker product, with applications to multivariate relational data. Bayesian Anal., Vol. 6, Iss. 2 (2011), 179-196.